• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

stpping meds twylyte

L

littlemo

Member
Joined
Nov 11, 2008
Messages
9
ive had varius antipsychotics and really scary side affects,i take olanzapine ,it dopes me up and my jaw goes stiff,and all my joints ache,which makes me more depressed,as i have osteoarthritis.
i feel i can"t trust gp psych be better of dead don"t know what to do.voices are very loud and feel someone touching me but no one there,sorry if ive gone on a bit. have a nice day if u can:unsure:
 
A

Apotheosis

Guest
Sorry that you are going through it littlemo. Meds can have horrible side effects. Who do you have around you for support. Do you have people that you can chat with & discuss these things? How is your doctor & the medical personnel in your life? Can you speak to someone about the meds & the side effects you are getting.

You haven't gone on at all. This forum is here for people to talk openly about how they feel & what they are going through.

I have been on a lot of meds at various times in the past. It takes time to find the help we need & a balance with things.

Things can improve for you. :hug:
 
T

Twylight

Guest
My support team suggested I could have a drugs holiday if i wanted to stop

As long as they could call on me twice a week
 
Top